# SDR CA030509002

- Difficulty date: April 23, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Engine: Allsn 250C30
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Shim
- Part number: 23059576
- Condition: Missing
- Location: Gearbox
- Component: Gearbox, Allsn, 23035179
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A GEARBOX WAS DISASSEMBLED FOR INSPECTION DUE TO REPORT OF LOW OIL PRESSURE.  4 OF 8 SMALL SCREWS USED TO RETAIN A REPAIR SHIM WERE FOUND MISSING.  THE REPAIR SHIM WAS LOCATED UNDER THE TORQUEMETER AND JOURNAL FLANGED SUPPORT.  REPAIR SHIM WAS LIKELY USED FOR DIMENSIONAL RESTORATION OF THE TORQUEMETER SUPPORT PAD FEATURE OF THE GEARBOX COVER.  3 OF THE MISSING SCREWS AND A WASHER WERE LATER FOUND  TRAPPED IN THE SCREEN OF THE SCAVENGE OIL TRANSFER TUBE AND SCREEN ASSY, WHICH IS LOCATED JUST UPSTREAM OF THE SCAVENGE OIL INLET OF THE OIL PUMP.THE FOURTH MISSING SCREWWAS LATER FOUND ON AN INTERNAL SURFACE OF THE GEARBOX COVER.
